English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order

Grushkovskaya, V. V., & Zuyev, A. (2017). Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order. Journal of Mathematical Sciences, 220(3), 301-317. doi: 10.1007/s10958-016-3185-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-4399-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-3586-D
Genre: Journal Article

Files

show Files
hide Files
:
escidoc_2383098.pdf (Postprint), 792KB
Name:
escidoc_2383098.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Grushkovskaya , Victoria V.1, Author
Zuyev, Alexander2, Author              
Affiliations:
1Ukrainian National Academy of Sciences, Kiev, Ukraine, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s10958-016-3185-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Sciences
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 220 (3) Sequence Number: - Start / End Page: 301 - 317 Identifier: -